Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2016, 2:38 PM EDT for Harris County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2016, 2:38 PM EDT (18:38 UTC)
- Expired
- Jun 26, 2016, 3:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Harris County, GA
The radar
The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:30 PM EDT | TSTM WND DMG | 3 Sw Pine Mountain, GA | TWO TREES DOWN ON PINE MOUNTAIN ALONG HWY 190... ABOUT 3 MILES SOUTHWEST OF PINE MOUNTAIN... GEORGIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
957 WUUS52 KFFC 261838 SVRFFC GAC145-261930- /O.NEW.KFFC.SV.W.0141.160626T1838Z-160626T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 PM EDT SUN JUN 26 2016 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA... * UNTIL 330 PM EDT * AT 238 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PINE MOUNTAIN...OR NEAR HAMILTON...MOVING SOUTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMILTON...PINE MOUNTAIN AND F.D. ROOSEVELT STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA. && LAT...LON 3287 8494 3287 8480 3271 8472 3268 8495 TIME...MOT...LOC 1838Z 351DEG 10KT 3283 8487 HAIL...0.88IN WIND...60MPH $$
1 follow-up statement
931 WWUS52 KFFC 261912 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT SUN JUN 26 2016 GAC145-261930- /O.CON.KFFC.SV.W.0141.000000T0000Z-160626T1930Z/ HARRIS GA- 312 PM EDT SUN JUN 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR NORTHEASTERN HARRIS COUNTY... AT 312 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAMILTON... MOVING SOUTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMILTON...PINE MOUNTAIN AND F.D. ROOSEVELT STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA. && LAT...LON 3287 8494 3287 8480 3271 8472 3268 8495 TIME...MOT...LOC 1912Z 346DEG 10KT 3274 8484 HAIL...0.88IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:37 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 26, 1:37 PM EDT, 1 hour 1 minute before
Area Forecast Discussion...Updated Aviation National Weather Service Peachtree City GA 137 PM EDT SUN JUN 26 2016 .LATE MORNING UPDATE... /ISSUED AT 1050 AM EDT SUN JUN 26 2016/ Latest surface analysis shows a wedge of high pressure nosing in from the east and producing an easterly wind flow near the surface. A resulting wedge frontal boundary was stretching from near Savannah to near Columbus and then northward along the AL/GA state line. Regional radars show scattered showers already developing over the northwest zones from just north of Carrollton northward to around Summerville... and another area of convection was noted over SE GA. Expect a warm... moist WSW mid level flow overrunning the easterly low level flow to produce at least scattered showers with some embedded thunderstorms... especially in and around the wedge front. Therefore... expecting the southern and western peripheries of the forecast area to be the most active convective wise... and have raised pops there to 60-70 percent... with 50 percent now spreading into Atlanta metro. A modified morning sounding shows moderate instability with 2500-3000 J/KG of cape and plenty of moisture... with 1.9+ pw's. This suggest a low severe threat... but an increased heavy rain threat as convection should be slow moving with ample redevelopment likely... especially wherever the wedge front provides a focus. However... still cannot rule out a few strong to severe storms mainly along and just west or south of the wedge front. Also tweaked clouds a bit... but otherwise rest of forecast looks on track at this time. /39 .PREVIOUS DISCUSSIONS.../ISSUED 408 AM EDT SUN JUN 26 2016/ SHORT TERM /Today through Monday/... Persistent...lingering convection over Central Georgia has finally diminished. Cannot rule out a shower or thunderstorm along the old boundary loitering across the western and southern periphery of the forecast area this morning...but better chances for more widespread convection return later in the day. Do not know exactly how much the easterly flow will stabilize the atmosphere along the eastern reaches of the forecast area but POP field will gradually increase through the day...peaking late in the afternoon/early in the evening with a distinct gradient from good chance to slight chance going from west to east. Region remains under the slowly weakening upper ridge...however easterly flow and some increase in cloud cover should help to take the edge off of the extreme high temperatures we have seen the past couple of days. Still looking to be at or a bit above normal most areas...but heat index numbers are expected to remain below advisory levels today. Monday will see the upper ridge weaken further and afternoon convection/cloud cover will take even a little bit more off of the afternoon heat. Will see a general decrease in thunderstorm coverage through the evening and overnight once again tonight with scattered re-development Monday. Although overall dynamic influences do not point to any widespread severe thunderstorm potential...ample moisture and good daytime heating will produce at least a small risk for isolated strong to severe storms today and again Monday...especially in the western and southern portions of the forecast area where CAPE values have the potential to reach into the 2000-3000j/kg range during the peak of the afternoon each day. 20 LONG TERM /Monday Night through Saturday/... The long term begins with the upper ridge dominating the southeast...but gradually being pushed to the south and west as a broad trough deepens into the OH Valley. This should push a surface front into central GA through the middle of the week. Looks like best pops should be in the vicinity of the front Tuesday and have included likely for a portion of central GA during the afternoon. GFS and ECMWF show some drying into north GA Wednesday through Thursday...so have removed pops for a portion of the northwest for that time. Moisture should increase back across the forecast area through the weekend as the surface front becomes more diffuse...so chance or slight chance looks reasonable for the Friday and Saturday. 41 && .AVIATION... 18Z Update... A cluster of showers and thundersroms will spread over all the Atlanta taf sites this afternoon...warranting a tempo tsra from 18- 22z. Could see wind gusts up to 25-30kts with storm outflows. Expect the convection to push south of ATL by 22-23z today. May see some MVFR level cigs with the convection... but otherwise... mid level VFR cigs should prevail. Current east winds around 8-10kts will persist... with an east-southeast wind around 6kts or less expected overnight. Winds will mix down from the south-southwest by 15z Mon with speeds 8kts or less. //ATL Confidence...18Z Update... Medium on timing of convection and southwest winds on Monday. High on all other elements. /39 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 91 72 / 30 20 40 40 Atlanta 90 74 89 73 / 30 30 40 30 Blairsville 89 69 85 67 / 40 30 50 50 Cartersville 93 72 90 71 / 40 30 50 50 Columbus 94 75 93 74 / 50 40 40 20 Gainesville 89 73 88 72 / 30 30 50 40 Macon 94 73 93 73 / 30 30 30 20 Rome 93 72 90 72 / 40 30 50 50 Peachtree City 92 72 90 71 / 40 40 40 30 Vidalia 95 74 92 73 / 20 20 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20/39 LONG TERM....41 AVIATION...20/39
Hazardous weather outlook, Jun 26, 1:58 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 158 PM EDT SUN JUN 26 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 158 PM EDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS AREAS WEST OF I- 75 IN NORTH AND CENTRAL GEORGIA THROUGH MIDNIGHT. WEATHER HAZARDS EXPECTED... A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. LOCALLY DAMAGING WINDS...VERY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE THE MOST LIKELY HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF THE AREA MONDAY THROUGH SATURDAY. A FEW STRONG STORMS ARE POSSIBLE AND ISOLATED SEVERE STORMS CANNOT BE RULED OUT DUE TO THE MODERATELY UNSTABLE ENVIRONMENT EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 26, 1:51 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT SUN JUN 26 2016
GAZ044-261815-
SOUTH FULTON GA-
151 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON COUNTY UNTIL 215 PM
EDT...
AT 150 PM EDT...A STRONG THUNDERSTORM WAS CENTERED 5 MILES EAST OF
CAMPBELTON...OR 11 MILES SOUTHWEST OF ATLANTA...MOVING SOUTHEAST AT
10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...EAST POINT...UNION CITY AND COLLEGE PARK.
LAT...LON 3367 8460 3369 8454 3364 8448 3359 8452
3360 8460
TIME...MOT...LOC 1750Z 333DEG 9KT 3366 8456Special weather statement, Jun 26, 1:55 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT SUN JUN 26 2016
GAZ044-261830-
SOUTH FULTON GA-
155 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON COUNTY UNTIL 230 PM
EDT...
AT 154 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMPBELTON...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UNION CITY...FAIRBURN AND CAMPBELLTON.
LAT...LON 3365 8470 3366 8466 3368 8465 3367 8462
3362 8455 3357 8460 3357 8468 3363 8473
TIME...MOT...LOC 1754Z 333DEG 9KT 3365 8456Special weather statement, Jun 26, 2:16 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT SUN JUN 26 2016
GAZ053-066-067-261845-
TROUP GA-COWETA GA-MERIWETHER GA-
216 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TROUP...SOUTHERN
COWETA AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 245 PM EDT...
AT 216 PM EDT...A STRONG THUNDERSTORM WAS OVER GRANTVILLE...OR 11
MILES SOUTH OF NEWNAN...MOVING SOUTHWEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HOGANSVILLE...GRANTVILLE...LONE OAK AND CORINTH.
LAT...LON 3322 8495 3323 8494 3327 8485 3320 8478
3307 8488 3320 8501
TIME...MOT...LOC 1816Z 047DEG 6KT 3321 8486Special weather statement, Jun 26, 2:20 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT SUN JUN 26 2016
GAZ052-053-261845-
HEARD GA-COWETA GA-
220 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND SOUTHWESTERN COWETA
COUNTIES UNTIL 245 PM EDT...
AT 219 PM EDT...A STRONG THUNDERSTORM WAS NEAR FRANKLIN...MOVING
SOUTHWEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN...CORINTH AND TEXAS.
LAT...LON 3327 8523 3338 8504 3325 8490 3322 8492
3322 8496 3319 8503 3318 8505 3318 8506
3317 8509 3318 8509 3320 8511 3317 8512
3315 8515
TIME...MOT...LOC 1819Z 047DEG 6KT 3327 8504Special weather statement, Jun 26, 2:26 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT SUN JUN 26 2016
GAZ044-054-261900-
SOUTH FULTON GA-FAYETTE GA-
226 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND NORTHWESTERN
FAYETTE COUNTIES UNTIL 300 PM EDT...
AT 226 PM EDT...A STRONG THUNDERSTORM WAS OVER UNION CITY...OR 11
MILES NORTHWEST OF FAYETTEVILLE...MOVING SOUTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ATLANTA...EAST
POINT...UNION CITY...COLLEGE PARK...FAIRBURN...TYRONE... PALMETTO
AND SANDY CREEK.
LAT...LON 3369 8451 3361 8446 3355 8446 3355 8444
3354 8444 3347 8460 3349 8462 3350 8461
3351 8462 3351 8463 3359 8469
TIME...MOT...LOC 1826Z 328DEG 6KT 3358 8456Special weather statement, Jun 26, 2:35 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT SUN JUN 26 2016
GAZ066-067-078-261900-
HARRIS GA-TROUP GA-MERIWETHER GA-
235 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
SOUTHEASTERN TROUP AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 300 PM
EDT...
AT 235 PM EDT...A STRONG THUNDERSTORM WAS OVER PINE MOUNTAIN...OR
NEAR HAMILTON...MOVING SOUTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...PINE MOUNTAIN AND F.D. ROOSEVELT STATE PARK.
LAT...LON 3292 8493 3292 8480 3275 8475 3274 8497
TIME...MOT...LOC 1835Z 351DEG 10KT 3284 8487The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:13 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jun 26, 1:19 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jun 26, 1:34 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Jun 26, 1:51 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Jun 26, 1:55 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Jun 26, 2:16 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 26, 2:20 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jun 26, 2:26 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Jun 26, 2:35 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Jun 26, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Jun 26, 2:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 33 min |
| Jun 26, 3:00 PM EDT | Special Weather Statement | FFC | Marion | 30 min |
| Jun 26, 3:02 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jun 26, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Talbot, Taylor | 44 min |
| Jun 26, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 45 min |
| Jun 26, 3:51 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jun 26, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 29 min |
| Jun 26, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 44 min |
| Jun 26, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 39 min |
| Jun 26, 4:09 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jun 26, 4:18 PM EDT | Special Weather Statement | FFC | Pike | 27 min |
| Jun 26, 4:39 PM EDT | Special Weather Statement | FFC | Chattahoochee | 36 min |
| Jun 26, 5:04 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Jun 26, 5:27 PM EDT | Special Weather Statement | FFC | Catoosa | 33 min |
| Jun 26, 5:33 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 27 min |
| Jun 26, 6:00 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jun 26, 6:51 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jun 26, 7:31 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.